On CR-submanifolds of Hermitian manifolds. (English) Zbl 0453.53018


53B35 Local differential geometry of Hermitian and Kählerian structures
Full Text: DOI


[1] Bejancu, A., CR-submanifolds of a Kaehler manifold I, Proc. Amer. Math. Soc., 69, 135-142 (1978) · Zbl 0368.53040
[2] Chen, B. Y.; Ogiue, K., On totally real submanifolds, Trans. Amer. Math. Soc., 193, 257-266 (1974) · Zbl 0286.53019
[3] Dombrowski, P., On the geometry of the tangent bundle, J. Reine Angew. Math., 210, 73-88 (1962) · Zbl 0105.16002
[4] Greenfield, S., Cauchy-Riemann equations in several variables, Ann. Scuola Norm. Sup. Pisa, 22, 275-314 (1968) · Zbl 0159.37502
[5] Sasaki, S., On the differential geometry of tangent bundles of Riemannian manifolds, Tôhoku Math. J., 10, 338-354 (1958) · Zbl 0086.15003
[6] Vaisman, I., On locally conformal almost Kähler manifolds, Israel J. Math., 24, 338-351 (1976) · Zbl 0335.53055
[7] Yano, K.; Ishihara, S., Tangent and Cotangent Bundless (1973), New York: Dekker, New York
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.